Your language?
Jun, 2017
Sun Mon Tue Wed Thu Fri Sat
1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30

Poincare-Birkoff-Witt theorem

Lie algebra する として , Poincaré-Birkoff-Witt がある これ については , Bergman [ Ber78 ] るとよい より , free associative algebra での cancelation する “Diamond Lemma” として べてある でない しか ていないし , restricted Lie algebra Exercise にな ている , きの restricted Lie algebra えるのはよい ある それが , May Ponto [ MP12 ] Chapter 22 23 ると よい

  • Lie algebra する Poincaré-Birkoff-Witt
  • graded Lie algebra する Poincaré-Birkoff-Witt
  • restricted Lie algebra する Poincaré-Birkoff-Witt

Poincaré-Birkoff-Witt した Poincaré 仕事 について [ TTT99 ] がある それによると , より Poincaré きか たようで ある

して されている そこで 使 われてい テクニ などについては , Shepler Witherspoon [ SW15 ] にまとめられて いる

まず , Lie algebra として えるべきなのは , quantum group だろう これ については , 以下 のような みがある

  • q -deformed universal enveloping algebra する PBW (Rosso [ Ros89 ] , Yamane [ Yam89 ] , Lusztig [ Lus90 ] , R. Berger [ Ber92 ] など )

より Hopf algebra しても 調 べられている Helbig [ Hel ] によると , pointed Hopf algebra しては Kharchenko [ Kha ] がある Ion [ Ion12 ] central Hopf algebra coradical Hopf algebra する PBW ている Loday Ronco [ LR06 ] cofree Hopf algebra への Poincaré-Birkoff-Witt Milnor-Moore ている

Operad いた “generalized bialgebra” する formulation もある Loday [ Lod08 ] Leroux [ Ler ] など Braided bialgebra については , Ardizzoni [ Ard11 Ard12 ] がある

Lie algebroid inclusion する relative Poincaré-Birkoff-Witt とも えるもの えているのは , Calaque [ Cal14 ] である

References

[Ard11]     Alessandro Ardizzoni. A Milnor-Moore type theorem for primitively generated braided bialgebras. J. Algebra , 327:337–365, 2011, arXiv:1003.1085 .

[Ard12]     Alessandro Ardizzoni. Universal enveloping algebras of PBW type. Glasg. Math. J. , 54(1):9–26, 2012, arXiv:1008.4523 .

[Ber78]     George M. Bergman. The diamond lemma for ring theory. Adv. in Math. , 29(2):178–218, 1978, http://dx.doi.org/10.1016/0001-8708(78)90010-5 .

[Ber92]     Roland Berger. The quantum Poincaré-Birkhoff-Witt theorem. Comm. Math. Phys. , 143(2):215–234, 1992, http://projecteuclid.org/getRecord?id=euclid.cmp/1104248954 .

[Cal14]     Damien Calaque. A PBW theorem for inclusions of (sheaves of) Lie algebroids. Rend. Semin. Mat. Univ. Padova , 131:23–47, 2014, arXiv:1205.3214 .

[Hel]     Michael Helbig. A PBW basis criterion for pointed Hopf algebras, arXiv:1011.0140 .

[Ion12]     Bogdan Ion. A Poincaré-Birkhoff-Witt theorem for Hopf algebras with central Hopf algebra coradical. J. Lie Theory , 22(1):291–300, 2012, arXiv:0905.2335 .

[Kha]     Vladislav Kharchenko. A quantum analog of the Poincare-Birkhoff-Witt theorem, arXiv:math/0005101 .

[Ler]     Philippe Leroux. Infinitesimal or cocommutative dipterous bialgebras and good triples of operads, arXiv:0803.1421 .

[Lod08]     Jean-Louis Loday. Generalized bialgebras and triples of operads. Ast érisque , (320):x+116, 2008, arXiv:math/0611885 .

[LR06]     Jean-Louis Loday and María Ronco. On the structure of cofree Hopf algebras. J. Reine Angew. Math. , 592:123–155, 2006, arXiv:math/0405330 .

[Lus90]     G. Lusztig. Canonical bases arising from quantized enveloping algebras. J. Amer. Math. Soc. , 3(2):447–498, 1990, http://dx.doi.org/10.2307/1990961 .

[MP12]     J. P. May and K. Ponto. More concise algebraic topology . Chicago Lectures in Mathematics. University of Chicago Press, Chicago, IL, 2012. Localization, completion, and model categories.

[Ros89]     Marc Rosso. An analogue of P.B.W. theorem and the universal R -matrix for U h sl ( N +1). Comm. Math. Phys. , 124(2):307–318, 1989, http://projecteuclid.org/euclid.cmp/1104179147 .

[SW15]     Anne V. Shepler and Sarah Witherspoon. Poincaré-Birkhoff-Witt theorems. In Commutative algebra and noncommutative algebraic geometry. Vol. I , volume 67 of Math. Sci. Res. Inst. Publ. , pages 259–290. Cambridge Univ. Press, New York, 2015, arXiv:1404.6497 .

[TTT99]     Tuong Ton-That and Thai-Duong Tran. Poincaré’s proof of the so-called Birkhoff-Witt theorem. Rev. Histoire Math. , 5(2):249–284 (2000), 1999, arXiv:math/9908139 .

[Yam89]     Hiroyuki Yamane. A Poincaré-Birkhoff-Witt theorem for quantized universal enveloping algebras of type A N . Publ. Res. Inst. Math. Sci. , 25(3):503–520, 1989, http://dx.doi.org/10.2977/prims/1195173355 .